# SDR GTIA96NK003

- Difficulty date: January 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N942ML
- Make and model: Doug DC-9-32
- Aircraft serial: 47478
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bungee Cylinder
- Part number: 39147385001
- Condition: Failed
- Location: Nlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON GEAR EXTENSION, NOSE GEAR WOULD NOT EXTEND, F-COM PROCEDURE FOLLOWED.  REPLACED NOSE LANDING GEAR BUNGEE CYLINDER IAW DC-9MM 32-32-7.  ACCOMPLISHED THREE GEAR SWINGS, GEAR OPERATED OK.  NO LEAKS.  (M)
